Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had stroke and getting pain in leg. Is there any ayurvedic or homepathic medicine?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
My Mom (76 years) had stroke since 2 years 6 months now on her left side, she has spasticity her legs are so tight she cannot stand straight and recently the pain from spasticity has increases so much she cannot stand any more. even after giving Cortizone and also chicken shot is not helping her. she has high blood pressure and she on Coumadin, is there any ayurvedic or homepathy medicine or procedure that will help her with reducing her spasticity which she can take along with her regular medicines. I need this to be answered by Specialist please not Psychologist
Posted Sat, 11 May 2013 in Ayurveda
Answered by Dr. Nikul Patel 23 hours later
Welcome to XXXXXXX

As your mother has complications after a stroke and also has high blood pressure, diabetes, arthritis, and back pain too.
In this condition, a good thought is that she can add only addition therapy or alternative medicines as she has age of 76 too.

For reducing the spasticity she should have to start the following Ayurveda medicines and procedures of panchkarma. And it should be taken with the current medication.

1. Br. Vaat chintamani Ras 1 tab twice a day

2. Maha rasnadi kwath 10 ml thrice a day

For treatment of Panchkarma. Please contact near by Good Panchakram center and start the following treatment from there:

1. Bhayand swedan karma (shashthi Shali Pind swed)

2. Basti Karma

3. Shirodhara Treatment

Dr. Nikul Patel
Ayurveda Consultant
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor